# SDR SWIA20250414003

- Difficulty date: April 12, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N910EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7727
- Aircraft time: 41,033 hours, 37,707 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, R, J
- Precautionary procedure: A

## Discrepancy

MASTER WARNING LH OIL PRESSURE  ON CLIMB OUT, THEN N1 AND N2 AND  ITT SPOOLED DOWN ON ITS OWN TO ZERO. RAN QRH ATTEMPTED RESTART TWICE - BOTH TIMES FAILED. COMING OUT OF XWA DIVERTED TO RAP. DECLARED AN EMERGENCY. NO EXTERNAL DAMAGE NOTED ON WALKAROUND POSTFLIGHT, BUT OIL IS LEAKING FROM LH ENGINE.    (FLIGHT 4704 - FILED OPEN)      PLEASE REFERENCE AML 1581433THIS IS CURRENTLY A WORK IN PROGRESS
